# SDR SWAA2022020210744

- Difficulty date: October 7, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Elongated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. EA1-A55-3550 STEP 16. HORIZONTAL STAB. RIGHT SIDE LEADING EDGE RIB HAS ONE ELONGATED RIVET HOLE ON LOWER FLANGE. (AT STATION 133.15) / RH STAB HORIZONTAL LEADING EDGE RIB AT STA 133.15 REMOVED ON NON-ROUTINE X637200. RECIVED NEW RIB P/N 186A1307; SI# 7550164 A-TAG WN7783 LOCATED AND DRILLED NEW RIB AND INSTALLED NEW RIN IN RH STAB HORIZONTAL LEADING EDGE AT STA 133.15 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 186A1001 REV A
